RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 79, Issue 4  


Pullback attractors for the model of motion of dilute aqueous polymer solutions
V. G. Zvyagin, S. K. Kondrat'ev
3
Sharp estimates for the moduli of continuity of metric projections onto weakly convex sets
G. E. Ivanov
27
On Küchle varieties with Picard number greater than 1
A. G. Kuznetsov
57
Extended tensor products and an operator-valued spectral mapping theorem
V. G. Kurbatov, I. V. Kurbatova
71
Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups
V. V. Nikulin
103
On $G$-Fano threefolds
Yu. G. Prokhorov
159
Birationally rigid Fano fibre spaces. II
A. V. Pukhlikov
175
Summability of trigonometric Fourier series at $d$-points and a generalization of the Abel–Poisson method
R. M. Trigub
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019